Saturday November 17th

From 3 p.m. to 5 p.m. Belle Ferme is getting ready for the Christmas atmosphere! Come and help us set up our Christmas decoration followed by a little snack together at 5pm!

Saturday November 17th

Our first Belle Ferme Events meeting! at 6 p.m. open to all those who wish to be part of it and help us in the organization of our various dressage and show jumping (CSO) competitions. Around an aperitif of course! Be aware, you don’t need to be part of the competition team! No need for specific riding knowledge either! We even really need people who have skills that we absolutely do not have in our environment;)! if you can not be present here is the link to connect with ZOOM

https://zoom.us/j/9381491169?pwd=Uk43UFd0b0lnVCtuUFRrMW5qMnlRZz09

Saturday 4 December

Belle Ferme meal at the Refuge du Florimont. Join the whole team for our traditional fondue / pierrade evening at 7:30 p.m., event which has been put aside since covid. In any case, the Floriont is reserved for us! Registration and menu at the office with Sophie! Health pass compulsory of course!

 

Sunday 5th December Morning:

New! Small unofficial internal jumping competition for our smallest riders! A real obstacle course, with recognition of the course, warm-up, prize-giving etc. but for all our little riders from G 0-1 up to Galop 3. A course for the  beginners with bars on the floor, then 20cm,30cm and 40 cm! Even beginners (course held in hands possible) in hand with people next to each other, but also course alone for those who know how to manage alone. This morning is jointly organized by Belle Ferme and the Saxo Association! Price: 1 hour on your card for the pony / coaching course etc (be careful for competitions this is a fixed price and does not necessarily correspond to “one hour” on pony. For the Saxo Association 20 € for the sign up fee of of the competition with prizes, plaques and rosettes!

Afternoon: Christmas party obstacle course, musical games. SHET from 0-1 to 2-3 from 2 p.m. to 3 p.m. (1 hour on the card) Minis from 3 p.m. to 3:30 p.m. (30 minutes on the card) Passage of Santa Claus from 3:30 p.m. to 4 p.m. Then stay to watch our jumping team doing their traditional “Puissance” High Jump competition at 4:00 p.m. Show jumping, who will jump the highest? !   For our experienced riders (1 hour on the card) a superb atmosphere for the spectators! 

A must see !

From December 9 to 12, consider getting tickets to Palexpo to see one of the most beautiful competitions in the world as well as the best jump riders in the world on our doorstep!

Sunday 12 December Morning: \

“Special Combined 2 lessons” (New!) 

including a 30 min private lesson of your choice: Private lessons with Solène (and Kevin to verify) Or dressage / with Lyn or Celia. Also a 1h30 group lesson (with max 4 people) in ethology, working on foot with Lina and Alizée private lessons in the morning, one lesson per instructor! Your choice:  Price: 3 hours on your card.  From 9 a.m. to 12 p.m.

Example: 9h private lesson with Solène, 10h30-12h ethology session with Alizée. Or 9 am-10.30am ethology session with Lina followed by  11 am private dressage lesson with Celia.  Now is the time to take advantage of your last lessons before Belle Ferme closes for 15 days of vacation!

Saturday December 18th:

Lessons only in the morning. Annual closing Saturday 12 noon until Tuesday January 4th lessons start again after the New Year! If your class is usually on Saturday afternoon, find out if you can exceptionally integrate one of the morning classes. Happy New Year to you all !

Lyn & the Belle Ferme team!